Minimal Degree Solutions of Polynomial Equations
We study the general Bezout equation A1Xl + ... + ArXr = C, for At, C in k[x , ..., x„], k = R or C, and we provide minimal degree solutions for it. The results are also extended to the case of A i, C distinguished polynomials in spaces of entire functions with growth conditions.
Graziano, G., & Struppa, D.C. (1987) Minimal degree solutions of polynomial equations. Kybernetika 23(1), 44-53. http://dml.cz/dmlcz/124774
Institute of Information Theory and Automation